# SDR DL72S953560

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163255001
- Condition: Misdrilled
- Location: Fs 760/783
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HMV IN ATL, SEVERAL HOLES IN THE INBOARD FRAME FLANGE WERE OVERSIZED AT FS 760.95 AND FS 783.95, IN BOTH RT AND LT SIDE WHILE ACCOMPLISHING EO 4-61904-3AD.  THE HOLES WERE AUTHORIZED OVERSIZED PER S/B 727-53-0197 REV 2.
